# SDR QXEA2011021800177

- Difficulty date: February 14, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,753 hours, 23,530 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 461111
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG YOKE UPPER OTBD ATTACHMENT PIN CORRODED.  REPLACED PIN ON UPPER OTBD YOKE.
